Volume 12, issue 3 (2008)

Recent Issues

Volume 22, 1 issue

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Growth of Casson handles and transversality for ASD moduli spaces
1265

Tsuyoshi Kato

On the homotopy groups of symmetric spectra
1313

Stefan Schwede

Degenerations of quadratic differentials on $\mathbb{CP}^1$
1345

Corentin Boissy

Matrix factorizations and link homology II
1387

Mikhail Khovanov and Lev Rozansky

Automorphisms of $p$–compact groups and their root data
1427

Kasper K S Andersen and Jesper Grodal

Lagrangian matching invariants for fibred four-manifolds: II
1461

Tim Perutz

Minimality of the well-rounded retract
1543

Alexandra Pettet and Juan Souto

Product formulae for Ozsváth–Szabó $4$–manifold invariants
1557

Stanislav Jabuka and Thomas E Mark

The asymptotic geometry of right-angled Artin groups, I
1653

Mladen Bestvina, Bruce Kleiner and Michah Sageev

Commensurations and subgroups of finite index of Thompson's group $F$
1701

José Burillo, Sean Cleary and Claas E Röver

Small values of the Lusternik–Schnirelmann category for manifolds
1711

Alexander N Dranishnikov, Mikhail G Katz and Yuli B Rudyak

Geodesible contact structures on $3$–manifolds
1729

Patrick Massot

A combination theorem for strong relative hyperbolicity
1777

Mahan Mj and Lawrence Reeves

Equivariant covers for hyperbolic groups
1799

Arthur Bartels, Wolfgang Lück and Holger Reich

Publication of this issue is now complete.